Looking for advice for my son. I have been there done that with this whole nightmare but when it comes to a family member, my mind goes blank as to how to help.
He treated with antibiotics 3 years ago but never completed treatment, since he's a darling teenager.
He's now 19. Was doing well on Byron white A-l complex, A-FNG and dessert biologicals for lyme/babesia. Until he added a biofilm buster and now things arent great.
He has had awful headaches. One of his initial symptoms was nausea which is now awful-he is barely eating.
Do you all think this is herx from cyst buster? He hasn't taken in over a week? He takes liver support but that's about it.
Any help/suggestions would be appreciated. I'm wondering if this is disease progression or herx.
Posts: 88 | From new england | Registered: Oct 2016
| IP: Logged |
Frequent Contributor (5K+ posts)
Member # 14183
If you take something that busts open biofilms, then you must realize that all of those germs that the body could not sense are now out in the open and can be killed by any killing herbs/meds that you are taking.
So, now you are really killing things.
To get rid of the poisons the dead germs put off, he should drink lots and lots of water all day long with fresh lemons squeezed into it. This works so well people can't believe it.
Also, get Alka Seltzer Gold (it has no aluminum) and drink that with lemon in it up to 4 times per day. He should feel the difference it makes in an hour.
If you can't find that (you have to check around to a lot of pharmacies), he can take baking soda in water instead (with lime or lemon).
In other words, he has to do all the detox things. I would have him soak in an Epsom Salts bath to get magnesium on his skin. It will absorb that way. Wash it off before leaving the bath.
He can also take extra magnesium. Burrascano says Mag-Tab SR is the best and I agree. It is 12 hour time release. It cured me of my continual daily migraines. Let him take 4 per day of these.
If none of this does enough for him, then he has trouble detoxing and needs to ask his doc for glutathione. IV is the best, suppositories (an Rx) is next best.
Everyone always worries that such a reaction to a new med or treatment is a progression of the disease. BUT, if it happens right after you do something NEW, and if it is a SEVERE increase in symptoms, then you know that it is a result of the new treatment.
These diseases progress slowly. So, additional symptoms generally come on gradually, not like a whirlwind has hit.
Posts: 9931 | From Maryland | Registered: Dec 2007
| IP: Logged |